# SDR AALA202410166417

- Difficulty date: October 15, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N973NN
- Make and model: Boeing 737823
- Aircraft serial: 31219
- Aircraft time: 27,767 hours, 11,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT AFT GALLEY UNSECURE. SECURED THE AFT GALLEY EMERGENCY LIGHT ASSEMBLY. OPERATIONAL CHECK OF THE LIGHT IS NORMAL. PER AMM 33-51-01.
